# SDR FDEA201110134476

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 52,009 hours, 32,395 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION,  NOSE GEAR UNSAFE RED LIGHT REMAINED ILLUMINATED.  RAN QRH PROCEDURE AND LIGHT REMAINED ILLUMINATED.  R & R NOSE GEAR LOCK SWITCH IAW MM32-61-071-4.  NOSE GEAR POSITION AND WARNING SYS GROUND OPS CHECK NORMAL IAW MM32-61-071-5.  OK FOR SERVICE.  FINAL CLOSED.
